# SDR K5L2005F00000

- Difficulty date: December 27, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N636B
- Make and model: Beech A200
- Aircraft serial: BC61
- Engine: Pwa PT6A41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: BZ2RQ181A2
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RETRACTED GEAR AND IN TURBULENCE, GEAR HANDLE LIGHTS FLICKERED ON AND OFF.  PULLED BACK ON YOKE AND LIGHTS STAY ON, PUSH FWD AND LIGHTS GO OFF.  REMOVED GEAR UP LIMIT SWITCH AND FOUND IT WAS GOING OFF BEHIND AUDIAL CLICK OFF SWITCH.  REPLACED SWITCH AND RIGGED GEAR AND LANDING GEAR HANDLE LIGHTS STAY OFF.  (K)
